Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from cold allergy. Feeling heavy lung, breathing problem, headache. Took azithromycine. Any suggestion?

hallow doctor , i am 42 and have been suffering from severe cold allergy . symptoms are , heavy lung , uneasy ness of breathing , headache specially taking freezing items , . i have been suffering from last 7 yrs . occasionally i feel good talking medicine like azithromycine , plz help me in this regard zahid
Asked On : Tue, 22 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
NO ANTIBITICS ARE NEEDED IN ALLERGIES AND ANTIBIOTICS INCREASE ALLERGY DRUGS LIKE PARACETAMOL IBUPRUFEN VITAMINS IRIN BCOMLEX MULTIVITAMINS AND DIET SUPPLIMENT INCREASES ALL THE ALLERGIES
ANTI ALLERGICS ARE SUFFICIENT ALONG WITH BRONCHODILATORS
TAKE MONTELUCAST 10 MG BD
FEXOFENADINE 120 MG BD
BRONCHODILATOR SYP BD AND LIQUD ANTACID BD
APPLY NEOMYCIN H EYE OINTMENT N NOSE BD
SEA WATER 2 DROPS AT NIGHT EACH NOSE
HEADACHE IS DUE TO SINUS
GET ALLERGY TESTS AND GO FOR IMMUNOTHERAPY TILL THEN ABOVE MEDICINES CAN BE REPEATED OFF AND ON
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor